MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS
Model Number RFX072-115-08MP
Medical Device Problem Codes Break (1069); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a stent-assisted embolization procedure for an aneurysm, a navien catheter was found fractured upon opening the sterile packaging.Severe vessel tortuosity was noted during the procedure, and the right femoral artery with a diameter of 6mm was used as the access vessel.The catheter and accessory devices were prepared and flushed according to the instructions for use.After visually observing the fracture, another navien catheter was used to proceed with the surgery.No patient symptoms, complications, adverse events, infections, or deaths were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that there was no damage or evidence of tampering to device packaging.
 
Additional Manufacturer Narrative
H3: product analysis ¿ as found condition: the navien was returned within a shipping box and a plastic bio-pouch.¿ visual inspection/damage location details: no damage was found with the navien catheter hub.The navien catheter body was found to be separated/broken at ~89.5cm from the proximal end of the catheter hub.The navien catheter distal tip was found to be in good condition.¿ testing/analysis: the navien catheter total length was measured to be ~123.3cm and the usable length was measured to be ~116.5cm, which is within specification.¿ conclusion: based on the device analysis and reported information, the customer¿s ¿catheter separation/break¿ report was confirmed as the returned navien was found to be separated/broken along the catheter body.However, there was no protective sheath or any packaging items from the returned device.Therefore, no further analysis could be performed.Damage can occur due to an impact from unknown sources prior to being opened, damage during storage, use-related, or manufacturing related.However, the root cause of the damaged catheter could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SUPPORT GUIDECATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22813749
Report Number2029214-2025-01826
Device Sequence Number8703525
Product Code DQY
UDI-Device Identifier00847536017924
UDI-Public(01)00847536017924(17)260626(10)B751811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model NumberRFX072-115-08MP
Device Catalogue NumberRFX072-115-08MP
Device Lot NumberB751811
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer08/18/2025
09/16/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/10/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale